# SDR HALA2012042800128

- Difficulty date: April 28, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 36,747 hours, 6,780 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pressure Switch
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FAULT LIGHT ILLUMINATED FOLLOWED BY APU SHUTDOWN.  ATTEMPTED RESTART IAW QRH. UNSUCCESSFUL.  TROUBLESHOT IAW 49-11-00-1 FIM AND FOUND DELTA PRESSURE SWITCH FAULTY. R & R IAW AMM 49-27-15/401. OPS CKD NORMAL. ACFT OK FOR SERVICE.
